Construction d’approximations des espaces de Sobolev sur des réseaux en simplexes. (French) Zbl 0198.46206

Full Text: DOI


[1] K. O. Friedrichs,A finite difference scheme for the Neumann and the Dirichlet Problems, New York (1962).
[2] K. O. Friedrichs,A finite difference schcme for generalised Neumann Problems in “Numerical Solution of Partial differential Equations{”, edited by Bramble (1966).}
[3] Ju. K. Demianovitch,Approximation and convergence of the net method in elliptic problems. Soviet Math. Doklady7 (1966) 1129–33.
[4] J. Cea,Approximation variationnelle des problèmes aux limites, Annales Institut Fourier14 (1964) 345–444. · Zbl 0127.08003
[5] J. P. Aubin,Approximation des espaces de distributions et des opérateurs différentiels, Bull. Soc. Math. France Mémoire 12 (1967).
[6] J. P. Aubin,Behaviour of the approximate solution of boundary value Problems for linear elliptic operators by Galerkin’s and finite difference methods, Annali della Scuola Normale Superiore di Pisa. 1967 Vol. XXI 559–639.
[7] J. P. Aubin,Approximation of non homogeneous Neumann Problems; regularity of the convergence and estimates of errors in terms of n-width (à paraítre).
[8] J. P. Aubin,Approximation dans L p des problèmes aux limites non homogènes par des schémas aux différences finies. C. R. Acad. Sc. 1969 t. 268 861–863. · Zbl 0176.44802
[9] J. P. Aubin, Approximation des problèmes aux limites non homogènes pour l’opérateur D i (pD i u) C. R. Acad. Sc. 1969 t. 268 950–953.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.